MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STETHOSCOPE,DISPOSABLE,YELLOW,NO RETURNS

Medline Industries, LP MEDLINE; STETHOSCOPE,DISPOSABLE,YELLOW,NO RETURNS
Catalog Number MDS9543
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the assembly process has been an inconvenience for the team, but more concerning is that they fall apart during examination.Additionally, the staff has noted significant muffling during auscultation, which makes it difficult to properly assess patients' cardiac status.".
 
Additional Manufacturer Narrative
The customer reported receiving medline disposable yellow stethoscopes that were falling apart during use, and reported that "the assembly process has been an inconvenience for the team" and staff noted "significant muffling during auscultation." medline received 20 stethoscopes in new condition and randomly selected 5 stethoscopes for visual and functional testing; no manufacturing defects preventing the samples from working as intended were seen, the stethoscopes were assembled according to the manual, and a functional test was performed.During the testing process, there were no issues with the samples falling apart; they remained fully assembled, even when excessive force was applied to the tubing, the samples operated as intended, and the complaint was not confirmed.The cause was not confirmed with the received sample, and based on the review of the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
STETHOSCOPE,DISPOSABLE,YELLOW,NO RETURNS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50916008
Report Number1417592-2026-52079
Device Sequence Number12110822
Product Code LDE
UDI-Device Identifier00080196171487
UDI-Public00080196171487
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9543
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown